The Annals of Statistics

Kaplan-Meier Estimate on the Plane

Dorota M. Dabrowska

Full-text: Open access

Abstract

Estimation of the bivariate survival function from censored data is considered. The product integral representation of univariate survival functions is generalized to the bivariate case and used to determine identifiability of the survival function of the partially observed data. A bivariate analogue of the Kaplan-Meier estimate is introduced and its almost sure consistency is studied. Extensions to the general multivariate case are sketched.

Article information

Source
Ann. Statist., Volume 16, Number 4 (1988), 1475-1489.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176351049

Digital Object Identifier
doi:10.1214/aos/1176351049

Mathematical Reviews number (MathSciNet)
MR964934

Zentralblatt MATH identifier
0653.62071

JSTOR
links.jstor.org

Subjects
Primary: 62G05: Estimation
Secondary: 62N05: Reliability and life testing [See also 90B25] 26B30: Absolutely continuous functions, functions of bounded variation

Keywords
Product integrals identifiability censored data

Citation

Dabrowska, Dorota M. Kaplan-Meier Estimate on the Plane. Ann. Statist. 16 (1988), no. 4, 1475--1489. doi:10.1214/aos/1176351049. https://projecteuclid.org/euclid.aos/1176351049


Export citation